American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] George M. Bergman. Every module is an inverse limit of injectives. Proc. Amer. Math. Soc. 141 (2013) 1177-1183.
Abstract, references, and article information   
View Article: PDF

[2] K. I. Beidar, S. K. Jain and Ashish K. Srivastava. New characterization of $\Sigma $-injective modules. Proc. Amer. Math. Soc. 136 (2008) 3461-3466. MR 2415029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gena Puninski. Superdecomposable pure-injective modules exist over some string algebras. Proc. Amer. Math. Soc. 132 (2004) 1891-1898. MR 2053958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrzej Skowronski and Kunio Yamagata. On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004) 659-667. MR 2019940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zygmunt Pogorzaly. A new invariant of stable equivalences of Morita type. Proc. Amer. Math. Soc. 131 (2003) 343-349. MR 1933322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José L. Gómez Pardo and Pedro A. Guil Asensio. Every $\Sigma$-CS-module has an indecomposable decomposition. Proc. Amer. Math. Soc. 129 (2001) 947-954. MR 1709763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. R. Fuchs. On modules which force homogeneous maps to be linear. Proc. Amer. Math. Soc. 128 (2000) 5-15. MR 1610889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Surjeet Singh. Artinian right serial rings. Proc. Amer. Math. Soc. 125 (1997) 2239-2240. MR 1377006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. K. Nicholson and M. F. Yousif. On perfect simple-injective rings. Proc. Amer. Math. Soc. 125 (1997) 979-985. MR 1363179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Ivanov. On a generalisation of self-injective von Neumann regular rings. Proc. Amer. Math. Soc. 124 (1996) 1051-1060. MR 1307533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dinh Van Huynh and Ngo Si Tung. A note on quasi-Frobenius rings. Proc. Amer. Math. Soc. 124 (1996) 371-375. MR 1322929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Belshoff, Edgar E. Enochs and Jin Zhong Xu. The existence of flat covers . Proc. Amer. Math. Soc. 122 (1994) 985-991. MR 1209416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Gómez Pardo, Nguyen V. Dung and R. Wisbauer. Complete pure injectivity and endomorphism rings . Proc. Amer. Math. Soc. 118 (1993) 1029-1034. MR 1137232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kiyoshi Igusa and Dan Zacharia. Syzygy pairs in a monomial algebra . Proc. Amer. Math. Soc. 108 (1990) 601-604. MR 1031675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1